# SDR EPUA20170727001

- Difficulty date: May 15, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N327CT
- Make and model: Cessna 207A
- Aircraft serial: 20700535
- Aircraft time: 25,148 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 12128663
- Condition: Cracked
- Location: Fuselage
- Part time: 25,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR HAD 3 SMALL CRACKS, FOUND DURING INSPECTION.  REPLACED WITH NEW UNIT.
